动物分类学报
    CHINESE
Advanced Search
Home   |   About the Journal   |   Editorial Board   |   Information for Authors   |   Order Form   |   Contact Us   |   Old Version
Zoological Systematics  2018, Vol. 43 Issue (1): 66-88    DOI: 10.11865/zs.201807
Original Paper Current Issue | Archive | Adv Search |
Taxonomic revision of the subfamily Meloinae (Coleoptera: Meloidae) from Xizang, China, with description of a new species
Zhao Pan, Guodong Ren
The Key Laboratory of Zoological Systematics and Application, College of Life Sciences, Hebei University, Baoding, Hebei 071002, P. R. China; E-mails: panzhao86@yeah.net, gdren@hbu.edu.cn
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved